I've been on Wellbutrin and Effexor for 4.5 years. Over the last month or so, I slowly got off the Wellbutrin and am currently completely off of it. I am still taking the Effexor. Yes, i too have experienced intense weight gain while on both; however, I'm beginning to loose wt. slowly. Since stopping the Wellbutrin, I have intermittent stomach aches to the point of throwing up. My doc says this is not a side of effect from the Wellbutrin. Does anyone else have this symptom?
generic welbutrin will not act completely different in your system and cause opposite side effects than its counterpart brand name medication. monitoring the quality and standards of what they throw in our meds is one of the few things the fda does in our favor. the rest of the time they are on their own agenda doing all kinds of crazy crap and making stupid rules to keep us from fun pills.
effexor is evil. it will change your liver and how it handles fat while u take it and for a long time even after u stop. the side effect isnt your weight gain, it is what is happening to your liver that is causing problems in how it functions
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.